Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Itching, red rash on labia minora with small pus filled bump due to use of metro gel and diflucan. Histroy of bv. Help

Hello about 4 weeks ago I was told I had bv from my obgyn. He prescribed flagyl for 7 days. Then last week I started my period and started to notice itching. I let it go a coupe days Bc I assumed it was from wearing pads. When it didn't stop I returned on Tuesday and they gave me metro gel and two diflucan. After taking one pill and using one night of the metro gel I was up with a really red rash on my labia minora and it looks like I also have a small pus filled bump and it only hurts when urinating???
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Your presentation is indeed that of an infection, but this will have to be confirmed with a physical examination and laboratory analysis (eg. Vaginal swab test or investigation of your vaginal discharge).

A general worsening of your symptoms and development of new symptoms is a sign of failure of treatment due to either of the following causes:
-Misdiagnosis and thus condition not being treated with the right medication
-Inadequate dosage of antibiotic used (too low dose used)
-Inadequate duration of use ( sometimes response can take time)
-Inappropriate antibiotic used (despite of an accurate diagnosis, some individuals can be resistant to certain antibiotics which could be the reason for your non-responsive state), so please do revisit your doctor and get a culture and sensitivity examination done which will provide information on the most effective and suitable antibiotic to completely and rapidly relieve you of your condition.

I hope this helps.

Best wishes.
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor